1. Patients launch a $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Never Ask Us if We're Hungry -- The Answer's Always No
There are three of us here and for many years, none of us ever got hungry. When our brains would turn to mush, when our faces would go numb, and we would start the invisible vibration which is the signature dance of ME/CFS, we knew we needed to eat.
Discuss the article on the Forums.

B vitamins

Discussion in 'General Treatment' started by alwayshopeful, Aug 20, 2013.

  1. alwayshopeful

    alwayshopeful

    Messages:
    71
    Likes:
    31
    I started taking a B Complex about a week ago. Now I have an all-over body itch, no rash. I know I could take each B separately to figure out which one is bothering me. But you guys are so smart I thought I would just see if anyone here has had this reaction to a certain B vitamin. Thanks

    Sheryl
  2. caledonia

    caledonia

    Messages:
    2,678
    Likes:
    1,283
    Cincinnati, OH, USA
    Could be an allergy to one of the fillers, not actually a reaction to one of the active ingredients. What brand is it?
  3. alwayshopeful

    alwayshopeful

    Messages:
    71
    Likes:
    31
    Life Extension. Also tingling hands
  4. caledonia

    caledonia

    Messages:
    2,678
    Likes:
    1,283
    Cincinnati, OH, USA
    There is enough niacin to cause a niacin flush. But you would likely have red skin too. I get it on my arms and legs. It would last about an hour after taking the pill. It also produces tingling hands and maybe feet.

    It has quite a bit of B6 which could cause problems if you have CBS. I'm not sure what reaction it would cause though, as I've never exceeded 20mg or so of B6.

    The fillers look like standard stuff, but I guess you never know.

See more popular forum discussions.

Share This Page